# SDR DALA13059823763

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN BS 540 LBL 24  SEAT TRACK GOUGED ON UPPER SURFACE. MAINTENANCE REPAIRED SEAT TRACK IAW SRM 53-00-52 R3 PARA 4.
